MathSciNet Relay Station
MathSciNet bibliographic data
MR2985174 60J80 (60G70 82B44)
Arguin, Louis-Pierre; Bovier, Anton; Kistler, Nicola Poissonian statistics in the extremal process of branching Brownian motion. Ann. Appl. Probab. 22 (2012), no. 4, 1693–1711.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement